# SDR 2025FA0000663

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: General aviation
- Aircraft: N3939X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515434
- Aircraft time: 10,382 hours
- Engine: Lyc O360A4A
- Engine time: 12,634 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed Insp
- Location: Engine Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSPECTION FOUND COMPRESSION TO BE 40/80 ON CYLINDER #4 AND INSPECTED FURTHER.  FOUND THAT VALVE WAS NOT SEATING PROPERLY. VALVE SEAT WAS BELL MOUTHED, VALVE PUSHES IN AN OUT ON A CURVE RATHER THAN STRAIGHT, WORN ONLY ON ONE SIDE.  IMPROPER SEAL WAS ALLOWING BLOW BY AND CAUSING LOW COMPRESSIONS.  TIME SOH ON ENGINE IS 385.6 AND TOTAL TIME IS12,634.5.  ENGINE ORDERED FROM WESTERN SKYWAYS, DATE OF MANUFACTURING FEB 19 2025 UNDER WORK ORDER W062125.
